# SDR FDEA201611234234

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 88,692 hours, 36,196 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007502
- Condition: Cracked
- Location: Rt Wing
- Part time: 65,919 hours, 24,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER REAR SPAR CAP AFT EDGE AT STA. XORS 404 HAS A .150 IN. CRACK   PROPAGATING UP FROM THE LOWER EDGE.  REPAIR IAW EA. 8-5710-T0329826
